# SDR SCNA97330

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 652427635
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, TIE FITTING AT STATION 1183, STRINGER 25R WAS FOUND CORRODED.  AFTER REMOVAL OF TIE FITTING, STRINGER 25R WAS FOUND TO HAVE EXFOLIATION CORROSION.  REMOVED AND REPLACED TIE FITTING IAW B727 SRM 51-10-1 AND REMOVED AND INSTALLED NEW SECTION OF STRINGER 25R IAW 51-30-2.
